| Model Number |
IMPL DELIVERY SYS,DISTAL BICEPS REPR |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
Event or Problem Description
It was reported on 04/27/2022 by a facility representative via email that an ar-2260 distal bicep implant would not seat.This occurred during a case with no patient harm.Per facility: "the implant screw was never fixed to the biceps; all attempts were made but it was not possible.".